Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 181, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2012, 7:41 PM CDT for Jefferson County, Alabama. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 7:41 PM CDT (00:41 UTC)
- Expired
- Jun 14, 2012, 8:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Jefferson County, AL
The radar
The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 7:55 PM CDT | HAIL 1 | 3 Sw Valley Creek, AL | REPORTED ALONG PLEASANT VIEW RD IN THE NORTH JOHNS COMMUNITY. ONE TREE WAS ALSO REPORTED DOWN IN THE SAME AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.7 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
453
WUUS54 KBMX 150041
SVRBMX
ALC073-150130-
/O.NEW.KBMX.SV.W.0181.120615T0041Z-120615T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN JEFFERSON COUNTY IN ALABAMA...
* UNTIL 830 PM CDT
* AT 736 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ALABAMA
ADVENTURE...OR NEAR HUEYTOWN...AND MOVING SOUTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTH JOHNS AND WELLER.
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 6...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 110...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3351 8702 3332 8689 3324 8705 3325 8707
3328 8707 3329 8712 3330 8713 3332 8718
3335 8719 3337 8723 3339 8723 3340 8725
3341 8725
TIME...MOT...LOC 0042Z 060DEG 10KT 3340 8707
$$
272 follow-up statements
128
WWUS54 KBMX 150054
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
754 PM CDT THU JUN 14 2012
ALC073-150130-
/O.CON.KBMX.SV.W.0181.000000T0000Z-120615T0130Z/
JEFFERSON AL-
754 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON COUNTY UNTIL 830 PM CDT...
AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORTH JOHNS...OR 6 MILES SOUTHWEST OF HUEYTOWN...MOVING SOUTHWEST AT
10 MPH.
LOCATIONS IMPACTED INCLUDE...
NORTH JOHNS AND WELLER.
THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 6...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 110...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3351 8702 3332 8689 3324 8705 3325 8707
3328 8707 3329 8712 3330 8713 3332 8718
3335 8719 3337 8723 3339 8723 3340 8725
3341 8725
TIME...MOT...LOC 0054Z 060DEG 10KT 3338 8710
$$
27152
WWUS54 KBMX 150111
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
811 PM CDT THU JUN 14 2012
ALC073-150130-
/O.CON.KBMX.SV.W.0181.000000T0000Z-120615T0130Z/
JEFFERSON AL-
811 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
JEFFERSON COUNTY UNTIL 830 PM CDT...
AT 809 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NORTH JOHNS...OR 10 MILES SOUTHWEST OF HUEYTOWN...MOVING SOUTHWEST AT
10 MPH.
LOCATIONS IMPACTED INCLUDE...
WELLER.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 104 THROUGH 106...
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3343 8707 3332 8699 3328 8707 3329 8712
3330 8713 3332 8718 3335 8719 3337 8723
TIME...MOT...LOC 0111Z 060DEG 10KT 3336 8715
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 7:10 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 14, 7:10 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 710 PM CDT THU JUN 14 2012 .UPDATE... AVIATION. && .DISCUSSION... A VERY UNSTABLE AIRMASS HAS DEVELOPED ACROSS CENTRAL ALABAMA THIS AFTERNOON AHEAD OF A FRONT APPROACHING FROM THE WEST OVER NORTHERN GEORGIA. BEHIND THE FRONT...COOLER AND DRIER AIR WAS FILTERING IN FROM THE NORTHEAST WITH UPPER 70S AND LOWER 80S TEMPERATURES AND DEWPOINTS NOW IN THE LOWER 60S ACROSS NORTHERN GEORGIA. THE FRONT WAS NEARING OUR FAR NORTHEAST COUNTIES AND IS EXPECTED TO TRAVERSE ACROSS THE EASTERN PORTIONS OF THE STATE DURING THE EVENING HOURS. AS IT DOES SO...SCATTERED SHOWERS AND STORMS WILL CONTINUE TO DEVELOP AND GENERALLY INCREASE IN COVERAGE. ANY STORM THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING AN ISOLATED DAMAGING WIND GUST UP TO 60 MPH AND VERY HEAVY RAINFALL THAT COULD PRODUCE SOME LOCALIZED FLOODING DUE TO THE VERY SLOW MOVING NATURE OF THE STORMS. THE LATEST RUC ANALYSIS INDICATES THAT LFC'S HAVE DROPPED WITH THE HEATING OF THE DAY ACROSS CENTRAL AND EASTERN PORTIONS OF THE STATE WITH SB CAPES FROM 2500-3000 J/KG. SHOWERS AND STORMS WILL CONTINUE TO PROPAGATE WESTWARD THROUGH THE EVENING FINALLY DECREASING IN STRENGTH WITH THE LOSS OF DAYTIME HEATING. AS THE FRONT CONTINUES TO MOVE WESTWARD ACROSS THE STATE AND EASTERLY FLOW SETS UP ON FRIDAY...A FEW SCATTERED SHOWERS AND STORMS WILL CONTINUE TO BE POSSIBLE AHEAD OF THE FRONT FOR OUR WESTERN COUNTIES...AND WE WILL HAVE TO MONITOR THE MESOSCALE CONDITIONS JUST LIKE TODAY FOR THE POSSIBILITY OF MORE WIDESPREAD SHOWER AND STORM DEVELOPMENT. FAIRLY BENIGN CONDITIONS LOOK TO RETURN TO THE SOUTHEAST FOR THE LONG TERM PERIOD...AS AN EASTERLY FLOW REMAINS OVER THE WEEKEND AND SHIFTING TO THE SOUTHEAST BY EARLY NEXT WEEK. TEMPERATURES LOOK TO BE A BIT COOLER WITH THE EASTERLY FLOW WITH GENERALLY UPPER 80S TO PERHAPS 90 DEGREES THROUGH THE WEEKEND AND WARMING UP ONCE AGAIN BY TUESDAY AND WEDNESDAY OF NEXT WEEK. WITH HIGH PRESSURE ALOFT AND AT THE SURFACE IN CONTROL...THE CHANCE OF ANY WIDESPREAD THUNDERSTORM DEVELOPMENT LOOKING FAIRLY LIMITED. 56/GDG && .AVIATION... 00Z TAF DISCUSSION. QUASI-STATIONARY FRONT LOCATED ACROSS SOUTHERN ALABAMA NEAR TOI/MGM...WITH A TROUGH EXTENDING NORTHWARD NEAR THE INTERSTATE 65 CORRIDOR. ADDITIONALLY...NUMEROUS OUTFLOW BOUNDARIES ARE GENERALLY MOVING WESTWARD ACROSS CENTRAL ALABAMA EARLY THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BE MORE NUMEROUS NEAR MGM/TOI BUT SOME CONVECTION WILL DEVELOP NORTHWARD NEAR TCL. THINK BHM/EET WILL BE SPARED FOR THE MOST PART. ACTIVITY NEAR ANB IS VERY SLOW MOVING AND WILL EVENTUALLY DISSIPATE. THEREFORE...HAVE MENTION OF PREVAILING AND TEMPO FOR SEVERAL LOCATIONS FOR A FEW HOURS. THIS CONVECTION SHOULD DISSIPATE WITH THE LOSS OF DAYTIME HEATING. BEYOND THE CONVECTIVE ACTIVITY...EXPECT GENERALLY VFR CONDITIONS BUT DID MENTION SOME MVFR FOG AT ANB/MGM/TOI AFTER 06Z. THE SURFACE TROUGH SHOULD BE ACROSS WESTERN ALABAMA ON FRIDAY AND ADDED VCTS FOR TCL. OVERALL CONFIDENCE IS NOT THAT HIGH BUT FEEL TCL IS WARRANTED AND TOO LOW ANYWHERE ELSE. 75 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 68 88 65 86 61 / 30 10 0 0 0 ANNISTON 68 87 65 85 62 / 30 10 0 0 0 BIRMINGHAM 70 88 68 87 64 / 20 20 10 0 0 TUSCALOOSA 71 90 68 89 65 / 0 30 10 0 10 CALERA 69 88 67 87 64 / 30 30 10 0 0 AUBURN 69 86 66 85 63 / 50 10 10 0 0 MONTGOMERY 71 88 67 87 64 / 40 20 10 0 10 TROY 69 86 65 86 62 / 50 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/56
Hazardous weather outlook, Jun 14, 7:17 PM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 717 PM CDT THU JUN 14 2012 ALZ011>015-017>050-160030- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 717 PM CDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE UNTIL 10 PM GENERALLY FOR AREAS NEAR INTERSTATE 65. THE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. THE STORMS WILL WEAKEN AND EVENTUALLY DISSIPATE AFTER 10 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 6:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
618 PM CDT THU JUN 14 2012
ALZ044-150000-
MONTGOMERY AL-
618 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MONTGOMERY COUNTY UNTIL
700 PM CDT...
AT 613 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR EMERALD MOUNTAIN...OR 8 MILES SOUTH OF WETUMPKA...
MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MONTGOMERY...
AUBURN UNIVERSITY IN MONTGOMERY...
BOYLSTON...
MONTGOMERY ZOO...
PINEDALE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3234 8649 3243 8635 3241 8631 3245 8633
3250 8625 3247 8623 3246 8619 3243 8619
3243 8613 3242 8612 3242 8608 3240 8605
3242 8604 3240 8602 3211 8625
TIME...MOT...LOC 2318Z 046DEG 10KT 3242 8617
27Special weather statement, Jun 14, 6:25 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
625 PM CDT THU JUN 14 2012
ALZ043-150000-
ELMORE AL-
625 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ELMORE COUNTY UNTIL 700
PM CDT...
AT 622 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BLUE RIDGE...OR NEAR WETUMPKA...MOVING WEST AT 15
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ELMORE...
COOSADA...
WETUMPKA MUNICIPAL AIRPORT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3245 8634 3257 8634 3255 8611 3242 8609
3243 8619 3246 8619 3247 8623 3250 8626
3247 8629 3249 8631 3247 8631 3245 8632
3241 8631 3241 8632
TIME...MOT...LOC 2325Z 078DEG 12KT 3248 8619
27Special weather statement, Jun 14, 6:33 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
633 PM CDT THU JUN 14 2012
ALZ028-150015-
CLAY AL-
633 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY COUNTY UNTIL 715 PM
CDT...
AT 631 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BARFIELD...OR 5 MILES NORTHWEST OF LINEVILLE...
MOVING SOUTH AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
EXTREMELY HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
LINEVILLE...
ASHLAND...
SPRINGHILL...
MELLOW VALLEY...
MILLERVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3315 8569 3319 8599 3349 8590 3349 8587
3348 8587 3347 8589 3347 8579 3349 8576
3349 8566
TIME...MOT...LOC 2333Z 010DEG 7KT 3337 8580
27Special weather statement, Jun 14, 6:44 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT THU JUN 14 2012
ALZ024-150030-
JEFFERSON AL-
644 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JEFFERSON COUNTY
UNTIL 730 PM CDT...
AT 641 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BRIGHTON...OR NEAR HUEYTOWN...MOVING SOUTHWEST AT 5
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HUEYTOWN...
BESSEMER...
SYLVAN SPRINGS...
ALABAMA ADVENTURE...
NORTH JOHNS...
&&
LAT...LON 3342 8681 3324 8704 3325 8706 3325 8707
3328 8707 3328 8708 3329 8710 3346 8724
3358 8692
TIME...MOT...LOC 2345Z 052DEG 7KT 3346 8697
27Special weather statement, Jun 14, 7:00 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 700 PM CDT THU JUN 14 2012 ALZ042-044-150045- LOWNDES AL-MONTGOMERY AL- 700 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MONTGOMERY AND EASTERN LOWNDES COUNTIES UNTIL 745 PM CDT... AT 659 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR HOPE HULL...OR 6 MILES SOUTH OF MONTGOMERY...MOVING SOUTHWEST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... WOODCREST... SPRAGUE... HOPE HULL... DANNELLY FIELD... CANTELOUS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3203 8645 3228 8662 3240 8626 3214 8616 TIME...MOT...LOC 0000Z 062DEG 9KT 3228 8632 27
Special weather statement, Jun 14, 7:38 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
738 PM CDT THU JUN 14 2012
ALZ023-024-150130-
JEFFERSON AL-TUSCALOOSA AL-
738 PM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TUSCALOOSA AND
SOUTHWESTERN JEFFERSON COUNTIES UNTIL 830 PM CDT...
AT 736 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALABAMA ADVENTURE...OR NEAR HUEYTOWN...MOVING
SOUTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
NORTH JOHNS...
TANNEHILL IRONWORKS STATE PARK...
LAKE VIEW...
ABERNANT...
VANCE...
&&
LAT...LON 3351 8702 3332 8689 3324 8705 3325 8708
3322 8711 3322 8712 3324 8713 3322 8717
3320 8720 3318 8720 3315 8725 3336 8736
TIME...MOT...LOC 0038Z 060DEG 10KT 3340 8705
27The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:00 PM CDT | Special Weather Statement | BMX | Montgomery | 45 min |
| Jun 14, 7:38 PM CDT | Special Weather Statement | BMX | Jefferson | 52 min |
| Jun 14, 7:59 PM CDT | Areal Flood Advisory | BMX | Blount | 2 hr |
| Jun 14, 8:05 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.